# SDR SWIA201126202

- Difficulty date: May 3, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 26,877 hours, 37,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD RED EMERGENCY FLOOR LEVEL LIGHTS INOPERATIVE.  (FLT 6609)  REPAIRED BROKEN WIRE AND REPLACED LIGHT FOR FORWARD MOST RED FLOOR EMERGENCY LIGHT.
